# SDR A6WA201643942

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 30,853 hours, 29,904 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT RECEIVED A RT PACK HI TEMP MSG.  MOMENTS LATER FLIGHT ATTENDANT ADVISED SMOKE IN CABIN.  ON APU AIR PACK TEMP CONTROLS IN AUTO.  RETURNED TO GATE.
